Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2000, Volume 36, Number 12, Pages 1599–1606 (Mi de10280)  

Ordinary Differential Equations

On the Measure of the Set of Solutions of a Linear Pfaff System with Coinciding Lower Characteristic Sets

N. A. Izobova, A. S. Platonovb

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Belarusian State University, Minsk

Full text: PDF file (1145 kB)

English version:
Differential Equations, 2000, 36:12, 1754–1761

Bibliographic databases:

UDC: 517.936
Received: 11.11.1999

Citation: N. A. Izobov, A. S. Platonov, “On the Measure of the Set of Solutions of a Linear Pfaff System with Coinciding Lower Characteristic Sets”, Differ. Uravn., 36:12 (2000), 1599–1606; Differ. Equ., 36:12 (2000), 1754–1761

Citation in format AMSBIB
\Bibitem{IzoPla00}
\by N.~A.~Izobov, A.~S.~Platonov
\paper On the Measure of the Set of Solutions of a Linear Pfaff System with Coinciding Lower Characteristic Sets
\jour Differ. Uravn.
\yr 2000
\vol 36
\issue 12
\pages 1599--1606
\mathnet{http://mi.mathnet.ru/de10280}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1838665}
\transl
\jour Differ. Equ.
\yr 2000
\vol 36
\issue 12
\pages 1754--1761
\crossref{https://doi.org/10.1023/A:1017588225657}


Linking options:
  • http://mi.mathnet.ru/eng/de10280
  • http://mi.mathnet.ru/eng/de/v36/i12/p1599

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:93
    Full text:36

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022